The asymptotic behaviour of the unique solution for the singular Lane–Emden–Fowler equation
By Zhijun Zhang. 2005
56 citations recorded by the source corpus.
Subfields: Applied Mathematics, Mathematical Physics, Modeling and Simulation
View Paper: https://www.semanticscholar.org/paper/195a60f137e31bc58bdb4582ef203d9eda4f2609
Citations in the corpus
- A sum operator equation and applications to nonlinear elastic beam equations and Lane-Emden-Fowler equations (2011, unknown): “The theory of singular elliptic boundary value problems for partial differential equations has become an important area of investigation in the past three decades, see [10,11,13–17,20,24,26,32,33,41] and references therein.”